# SDR ASAA2022051038258

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 419 hours, 116 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Part number: 8222127101
- Part serial: 78V94
- Condition: Inoperative
- Location: Nose Radome
- Part time: 427 hours, 118 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR FAIL" ON BOTH ND'S INFLIGHT. NO WX TEST AND RADAR INOP. GROUNDED - YES. WXR RADAR OP TEST PASS, NO FAULTS B737-9 AMM 34-41-00-710-801. DUE HISTORY, REPLACED RADAR R/T PRECAUTIONARY, OP TEST PASS AMM 34-41-41.
